Couldn't find what you looking for?

TRY OUR SEARCH!

What is the status of this lawsuit? I can't find any information about whether it is still currently in the works. Please notify me somehow if you know anything. Thanks.

Loading...

Hi there, it looks like it's STILL pending in the courts and there's still a legal battle going on. I'm sure that it's going to take a good long while and I"ll be surprised if there even is a settlement. Not to be negative but I really would be surprised...Is this what you were thinking?
Reply

Loading...

hi i am wondering if i am to late to sign up for this c a l for effexor it has me taking it just to keep from being sick I was sick for 2 weeks and could not take feeling like that no more so i went back please help me
Reply

Loading...

yes my mom would like to sign-up to this as well, as she is 16 days into withdrawing and still suffering some pretty bad symptoms. it's funny, the first week was pretty bad but the 2nd week was actually worse! now it's getting better literally after the 14th day but it's still not a lot of fun watching her suffer like this.
Reply

Loading...

I'm sorry to hear that your mom isn't doing so well. Do you have an update on her condition? I hope that her status has improved since you last posted. Let me know, okay?
Reply

Loading...

healthnfitnessguy wrote:

glenneroo wrote:

yes my mom would like to sign-up to this as well, as she is 16 days into withdrawing and still suffering some pretty bad symptoms. it's funny, the first week was pretty bad but the 2nd week was actually worse! now it's getting better literally after the 14th day but it's still not a lot of fun watching her suffer like this.



I'm sorry to hear that your mom isn't doing so well. Do you have an update on her condition? I hope that her status has improved since you last posted. Let me know, okay?


thanks for asking.

actually she is considerably better now but still has some symptoms such as random spontaneous outbursts of tears and anger, both of which are not at all normal especially considering the lack of rhyme or reason as to why she is exploding into tears/anger. Other than that she is often overly fatigued without having done anything, still has lots of issues with insomnia just unable to go to sleep or waking up after 15 minutes (she never has had sleeping problems before), still has an occasional "fuzzy head", cold sweats come and go in the night, 2 nights ago she couldn't sleep at all because every 60-90 minutes she would wake up from crazy dreams (not nightmares though, thankfully) in a cold sweat.

i am noticing that it is EXTREMELY VITAL that someone have a support network which KNOWS of the symptoms (i.e. won't get upset when someone explodes for no reason) and can be called upon to help out. i live in Europe and she is in California and i only visit every 1-2 years so it worked out very well that i was in town for the month visiting her so i could be here to take care of things... otherwise i'm 80% sure she would have given in after 2 weeks not knowing if she was going insane.... in fact, literally after 2 weeks is when i started digging around to see if what she was experiencing was from the withdrawals or menopause or who knows what.... IT IS EVEN MORE VITAL THAT PEOPLE KNOW THE POSSIBLE SYMPTOMS WHEN QUITTING EFFEXOR!!!! Otherwise people (like her) will often not associate the symptoms (which seem to get WORSE from the 1st to the 2nd week!) with the withdrawal process. i mean, how often is it that 2-3 weeks into withdrawal you're still having symptoms??

i should also note, she has NOT taken any 5-HTP although she has a full bottle here, she's afraid to touch anything that will muck with her brain, for obvious reasons ;) perhaps it would have helped. perhaps not. i'm glad now though that she opted out. she has been taking aspirin at night to relieve the aches and pains (flu-like symptoms).
Reply

Loading...

Hello.

I just did a quick check and found no lawsuits but a previous post with a link to a petition against the manufacturer. There are over 22,000 signatures. I can't imagine an attorney wouldn't consider this case with so many of us suffering from the use of Effexor and from the withdrawal of Effexor. Now that Pristique is on the market, Wyeth is just ready to rake it in again. FYI, Prestique is the new Effexor since Effexor is off patent.

Here's the link to the petition.

If ANYONE hears of a lawsuit, count me in.









***edited by moderator*** web addresses not allowed
Reply

Loading...

HI Jules, thank you for giving me the information about the petition--I hadn't heard about it yet so thank you for letting me know. I am sure that's a lead to follow.
Reply

Loading...

I too would love to sign any petition against effexor/ wyeth. my email is;
Reply

Loading...

I am currently on this horrendous medication...and I absolutely think the makers of this pill should be sued. I want to be induced into a coma while this stuff detoxes out of my system because I don't think I could handle the immense discomfort awake. Please let me know or send me the petition to the email...
Reply

Loading...

Ok, I was on this medication for 5 years or so and I had a physician who would not renew it because it was a weekend and she wanted to see my chart first. I had such horrible withdrawal symptoms that I'm surprised my family/friends wanted to be around me that weekend. Then while still a patient with the same doctor I got pregnant while still on effexor. She never told me to watch out for blood pressure issuses maybe because I had never had a problem with it in my life. I managed to deliver my daughter at 26/27 weeks because my blood pressure was so out of control that it caused preeclampsia. She spent the first two months of her life in the NICU. I'm now finding out about the connection between blood pressure and effexor and I'm not too happy. Never in my life have I had a problem with it and because of high blood pressure I had a premature baby who has come a long way but still has a long road ahead. I am willing to go in on a lawsuit if anyone is ready to do so. Mainly because this was never a side effect while I was taking it, the med had just come out about a year or so before I started taking it.
Reply

Loading...

I'd also like to get in on this. If possible, not sure on the legal factors of my situation. But I ended up in the hospital because of it, and suffered permanent damages due to this drug. I was on morphine and another drug so I never experienced anything severe in withdrawal symptoms. Regardless, if there's anything on this. I'd like to see what can be done.
Reply

Loading...

Also interested, been a living hell for the past 4 years, and trying to ween off again. Down to 37.5 currently....
Reply

Loading...

hey if the lawsuit is still on let me know as i need to see about filing a claim against the company as well. please lwet me know the big red head
Reply

Loading...

Effexor is the worst drug...Dont even consider this drug//// I have been so ill trying to wean off. OMG...... I have to sit so so so still because I am afraid of getting dizzy when I move..........If I walk or turn my head I get dizzy and so sick to my stomach!!! I weaned off from 150 to 107 to 75 and then to 37.5 as per my doctors direction and now after going thru all this .......I am sooo sick !!!...........Afraid to drive....can not focus......moody........... nausious............tired............I want this company to pay for what they have done to me... No one should have to feel this way under NO circumstances....
Reply

Loading...